# SDR HNAA2011040300069

- Difficulty date: March 31, 2011
- Submitted: April 3, 2011
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 46,864 hours, 51,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPIGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT ROW 7 IS NOT WORKING.  R & R BULB AS REQUIRED. OPS CHECKED GOOD.
